| Model Number |
HP0204E |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/18/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a procedure, when the surgeon went to use the device for a laparoscopic approach, the patch broke "like crunching toast".They switched to a new lot but it had the same issue.They instead used a new device from a different manufacturer.The patient was alive with no injury.
Additional Manufacturer Narrative
Evaluatiion summary: post market vigilance (pmv) led an evaluation of four devices.The visual inspection of the returned product noted that three samples were received sealed and one opened.Each product was received brittle and broke into fragments when manipulated.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.A review of the device history record indicates the product was released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.Should new information become available, the file will be re-opened and the investigation summary will be amended as appropriate.If information is provided in the future, a supplemental report will be issued.